# SDR AALA202108112789

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 26,448 hours, 10,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN EMERGENCY LIGHT ASSEMBLY MOUNTED IN THE CEILING ADJACENT TO L3 DOOR FAILS TO ILLUMINATE DURING TESTING. SECURED LIGHT CONNECTOR PER AMM IAW 33-51-16.
